# SDR CALA2015120894876

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 51,202 hours, 21,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 41R, FRAME 58 SPLICE.  REMOVED CORRODED SPLICE FRAME 58.  FABRICATED REPLACEMENT SPLICE.  LOCATED, DRILLED & DEBURRED & INSTALLED SPLICE IAW SRM 51-42-11.
